Trees with two disjoint minimum independent dominating sets

Teresa W. Haynes, Michael A. Henning

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)


The independent domination number of a graph G, denoted i(G), is the minimum cardinality of a maximal independent set of G. A maximal independent set of cardinality i(G) in G we call an i(G)-set. In this paper we provide a constructive characterization of trees G that have two disjoint i(G)-sets.

Original languageEnglish
Pages (from-to)69-78
Number of pages10
JournalDiscrete Mathematics
Issue number1-3
Publication statusPublished - 28 Nov 2005
Externally publishedYes


  • Independent domination number
  • Trees

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Trees with two disjoint minimum independent dominating sets'. Together they form a unique fingerprint.

Cite this